Alert archive / Michigan / Tornado Warnings in 2008
Tornado Warning 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Jan 7, 2008, 7:00 PM EST for Muskegon County, Michigan. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 7:00 PM EST (00:00 UTC)
- Expired
- Jan 7, 2008, 7:45 PM EST
- In force
- 45 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Muskegon County, MI
The radar
The Grand Rapids radar (KGRR), 62 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 7:25 PM EST | HAIL 0.5 | Cloverville, MI | |
| Jan 7, 7:28 PM EST | HAIL 0.75 | Norton Shores, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGRR 080001
TORGRR
MIC121-080045-
/O.NEW.KGRR.TO.W.0001.080108T0000Z-080108T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
700 PM EST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 745 PM EST
* AT 656 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO. THIS STORM WAS LOCATED 20
MILES SOUTHWEST OF ROOSEVELT PARK...OR ABOUT 20 MILES WEST OF GRAND
HAVEN...AND MOVING NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY
OF PRODUCING TORNADOES OVER SOUTHEAST WISCONSIN.
* THE TORNADO WILL BE NEAR...
ROOSEVELT PARK AND MUSKEGON BY 720 PM EST
FRUITPORT BY 725 PM EST
RAVENNA BY 735 PM EST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4339 8604 4337 8602 4331 8603 4330 8598
4319 8591 4312 8614 4312 8628 4322 8636
4327 8637
TIME...MOT...LOC 0000Z 242DEG 44KT 4309 8657
$$
JK3 follow-up statements
000
WFUS53 KGRR 080003 CCA
TORGRR
MIC121-080045-
/O.COR.KGRR.TO.W.0001.080108T0000Z-080108T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
700 PM EST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* TORNADO WARNING FOR...
MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 745 PM EST
* AT 656 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO. THIS STORM WAS LOCATED 20
MILES SOUTHWEST OF ROOSEVELT PARK...OR ABOUT 20 MILES WEST OF GRAND
HAVEN...AND MOVING NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY
OF PRODUCING TORNADOES OVER SOUTHEAST WISCONSIN.
* THE TORNADO WILL BE NEAR...
ROOSEVELT PARK AND MUSKEGON BY 720 PM EST
FRUITPORT BY 725 PM EST
RAVENNA BY 735 PM EST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4339 8604 4337 8602 4331 8603 4330 8598
4319 8591 4312 8614 4312 8628 4322 8636
4327 8637
TIME...MOT...LOC 0000Z 242DEG 44KT 4309 8657
$$
JK000
WWUS53 KGRR 080025
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
725 PM EST MON JAN 7 2008
MIC121-080045-
/O.CON.KGRR.TO.W.0001.000000T0000Z-080108T0045Z/
MUSKEGON MI-
725 PM EST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EST FOR MUSKEGON
COUNTY...
AT 719 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM PRODUCING A TORNADO. THIS TORNADO WAS LOCATED NEAR NORTON
SHORES...OR JUST SOUTH OF MUSKEGON...AND MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
WOLF LAKE AND SULLIVAN BY 730 PM EST
VICKERYVILLE AND RAVENNA BY 735 PM EST
NO TORNADO HAS BEEN REPORTED YET IN MICHIGAN...BUT THIS STORM DOES
HAVE A HISTORY OF PRODUCING TORNADOES IN WISCONSIN AND ILLINOIS.
THIS STORM COULD PRODUCE A TORNADO AT ANY TIME.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4339 8604 4337 8602 4331 8603 4330 8598
4319 8591 4312 8614 4312 8628 4322 8636
4327 8637
TIME...MOT...LOC 0023Z 243DEG 45KT 4318 8621
$$
NJJ000
WWUS53 KGRR 080047
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
747 PM EST MON JAN 7 2008
MIC121-080057-
/O.EXP.KGRR.TO.W.0001.000000T0000Z-080108T0045Z/
MUSKEGON MI-
747 PM EST MON JAN 7 2008
...THE TORNADO WARNING FOR CENTRAL MUSKEGON WILL BE ALLOWED TO
EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST TUESDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4339 8604 4337 8602 4331 8603 4330 8598
4319 8591 4312 8614 4312 8628 4322 8636
4327 8637
TIME...MOT...LOC 0025Z 243DEG 45KT 4319 8618
$$
NJJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jan 7, 3:15 PM EST, 3 hours 45 minutes earlier.
Area forecast discussion, Jan 7, 3:15 PM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 315 PM EST MON JAN 7 2008 LATEST UPDATE...ALL BUT AVIATION... .SYNOPSIS...(315 PM EST MON JAN 7 2008) HEAVY RAIN IS EXPECTED AS A COLD FRONT APPROACHES TONIGHT. THE RAIN WILL CONTINUE TUESDAY AS THE COLD FRONT MOVES THROUGH. SOME WET SNOW IS POSSIBLE BEFORE THE STORM DEPARTS WEDNESDAY MORNING. FLOODING ON AREA RIVERS IS POSSIBLE BY THE MIDDLE OF THE WEEK. COLDER WEATHER AND A SNOWSTORM ARE EXPECTED BY THE END OF THE WEEK. && .SHORT TERM...TONIGHT THRU TUE NIGHT (315 PM EST MON JAN 7 2008) A PLETHORA OF FORECAST PROBLEMS IN THE SHORT RANGE. MAIN ISSUES ARE FOR RAIN AMOUNTS AND POTENTIAL FOR WIND EVENT TOMORROW AFTERNOON. FOR TONIGHT AND TUESDAY...POTENTIAL FOR MORE HEAVY RAIN MOVING IN THIS EVENING ALONG WITH SOME THUNDERSTORM HAILERS AS LLJ TAKES DIRECT AIM AT LOWER MICHIGAN. USED 18Z HPC QPF WITH SOME MINOR TWEAKS AND WENT CATEGORICAL POPS...THEN TAPERED OFF POPS FROM NORTHWEST TO SOUTHEAST ON TUESDAY AS BAROCLINIC ZONE SLOWLY SHIFTS EAST. ADJUSTED FORECAST TEMPS CLOSER TO MAV GUIDANCE WHICH SHOWS WEDGE OF WARM AIR PERSISTING INTO TUE AFTERNOON...ESPECIALLY ACROSS THE EASTERN FORECAST AREA. WILL HAVE TO WATCH OUT FOR ANY CONVECTION ON TUESDAY AFTERNOON AS MODELS CONTINUE TO PROG 50 KTS OF WIND JUST OFF THE SFC. FORTUNATELY...LOW LEVEL WINDS DECREASE BEHIND THE FRONT AND WINDS SHOULD NOT BE AN ISSUE BY LATE IN THE DAY. FOR TUESDAY NIGHT...THE STORM PULLS OFF TO THE NORTHEAST WITH COLDER AIR FILTERING IN. WILL HAVE RAIN CHANGING TO SNOW FROM NW TO SE ACROSS THE FORECAST AREA OVERNIGHT. SOME LIGHT ACCUMS ARE POSSIBLE ACROSS THE NE FORECAST AREA WHERE DEEPER MOISTURE HANGS ON LONGEST. && .LONG TERM...WED THROUGH MONDAY...(315 PM EST MON JAN 7 2008) HAVE ADDED SOME SNOW SHOWERS OVER THE NORTHERN CWA WEDNESDAY MORNING AS A FEW LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE AS THE SYSTEM DEPARTS. H8 TEMPS DIP DOWN TO MINUS 8C WITH A NORTHWEST FLOW. OTHERWISE THE PERIOD FROM WED INTO THU AFTERNOON WILL BE QUIET AS SURFACE RIDGING GOES BY. TEMPS WILL STAY SLIGHTLY ABOVE NORMAL. THINGS GET INTERESTING AGAIN BY LATE THURSDAY INTO FRIDAY. MEDIUM RANGE MODELS AND THEIR ENSEMBLES SUGGEST LOW PRESSURE MOVING OVER THE OHIO VALLEY IN THIS TIME FRAME. THE KEY TO THIS SYSTEM WILL BE HOW FAST THE COLDER AIR RETURNS AND WHEN PCPN CHANGES OVER TO ALL SNOW. INITIALLY EXPECT A RAIN/SNOW MIX...THEN CHANGING OVER TO ALL SNOW EVENTUALLY. BASED ON THE CURRENT TRACK THE SOUTHERN HALF OF THE CWA WOULD SEE HIGHER PCPN TOTALS. BUT WILL IT BE ALL SNOW...WILL BE THE QUESTION. WE WILL GRADUALLY SEE COOLER AIR FILTER DOWN FOR THE WEEKEND AND INTO EARLY NEXT WEEK. THIS SHOULD BE REINFORCED BY ANOTHER LOW TRACKING UP THE EAST COAST OVER THE WEEKEND HELPING DRAW COLDER AIR OVER THE GREAT LAKES. WILL CARRY LAKE EFFECT SNOW SHOWERS EACH DAY. && .AVIATION...(115 PM EST MON JAN 7 2008) WITH A FRONT OVER CENTRAL LOWER MICHIGAN THERE HAS BEEN ENOUGH MIXING FROM THE WIND TO KEEP CEILINGS AND VISIBILITIES IN THE MVFR RANGE SOUTH OF THE FRONT. BELIEVE THE WINDS WILL SIMMER DOWN SOME OVERNIGHT AND IFR CONDITIONS SHOULD DEVELOP ONCE AGAIN TOWARD MIDNIGHT. THERE WILL ALSO BE SOME INSTABILITY IN THE WARM SECTOR SO HAVE INDICATED THE CHANCE FOR A FEW THUNDERSTORMS. HIGHEST POTENTIAL FOR STORMS WOULD BE ACROSS THE SOUTHERN TAF SITES AND A COUPLE HOURS EITHER SIDE OF 00Z...BUT EVEN THESE SHOULD REMAIN WIDELY SCATTERED. ANOTHER SURGE OF PCPN WILL ARRIVE LATE TONIGHT/EARLY TUESDAY AS ANOTHER WAVE OF LOW PRESSURE RIDES NE ALONG THE FRONT. WINDS GUSTS WILL KICK UP AS THIS SYSTEM PASSES WITH GUSTS AS HIGH AS 30 KNOTS POSSIBLE TOWARD MID DAY TUESDAY. && .MARINE...(315 PM EST MON JAN 7 2008) MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE LAKE TONIGHT. WINDS WILL INCREASE TUESDAY NIGHT AS LOW PRESSURE MOVES AWAY AND COLDER AIR MOVES IN. SCA OR GALE WARNING MAY BE NEEDED BY TUESDAY NIGHT. && .HYDROLOGY...(315 PM EST MON JAN 7 2008) FLOOD WARNING WAS ISSUED FOR THE LOOKING GLASS RIVER NEAR EAGLE WITH THE EXPECTATION OF RAINFALL OF 1.5 TO 2 INCHES. FLOOD WATCH CONTINUES ELSEWHERE. SLOW MOVING FRONT AND DEEP SOUTHERLY FLOW WILL MEAN AN EXTENDED PERIOD OF RAIN...PERHAPS HEAVY....BEGINNING TONIGHT AND CONTINUING THROUGH TUESDAY WITH MOST OF THE RAIN EXPECTED ACROSS THE GRAND...KALAMAZOO...AND SAINT JOSEPH RIVER BASINS. SHARP RISES EXPECTED BEGINNING TOMORROW WITH CRESTS MOVING DOWN THE RIVERS THROUGH THE END OF THE WEEK. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...FLOOD WATCH ENTIRE CWA TONIGHT THROUGH TUESDAY NIGHT. LM...NONE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: JK AVIATION: JK MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, Jan 7, 5:48 AM EST, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 548 AM EST MON JAN 7 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-081100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 548 AM EST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FLOODING IS POSSIBLE ALONG RIVERS AND STREAMS BEGINNING TONIGHT. SHOWERS WITH HEAVY RAIN WILL MOVE INTO THE AREA AFTER 7 PM AND CONTINUE THROUGH THE NIGHT. THE COMBINATION OF THE HEAVY RAINFALL AND SNOW MELT MAY BRING SOME CREEKS OUT OF THEIR BANKS DURING THE EARLY MORNING HOURS OF TUESDAY. AREAS WITH POOR DRAINAGE MAY HAVE PROBLEMS WITH LOCALIZED FLOODING OVERNIGHT. BESIDE THE THREAT FOR HEAVY RAINFALL TONIGHT...THUNDERSTORMS WITH STRONG GUSTY WINDS ARE POSSIBLE THROUGH TONIGHT. GUSTS TO 60 MPH ARE POSSIBLE AND THAT COULD BRING DOWN TREES AND POWER LINES CAUSING LOCAL POWER OUTAGES. THE STRONGEST STORMS ARE EXPECTED OVERNIGHT BUT AN ISOLATED STORM IS POSSIBLE DURING THE DAYLIGHT HOURS OF TODAY ALSO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FLOODING THREAT WILL CONTINUE TUESDAY DURING THE DAY AS RAIN...POSSIBLY HEAVY AT TIMES WILL CONTINUE INTO THE LATE AFTERNOON. THE COMBINATION OF THE HEAVY RAINFALL AND SNOW MELT MAY BRING SOME RIVERS TO NEAR OR ABOVE FLOOD STAGE. CREEKS AND AREAS WITH POOR DRAINAGE MAY ALSO HAVE PROBLEMS WITH FLOODING. WHILE THE RAIN IS EXPECTED TO COME TO AN END TUESDAY EVENING... RUNOFF FROM THE EXPECTED 1 TO 2 INCHES OF RAIN COULD RESULT IN RIVER RISES AND AREAS OF FLOODING FOR SEVERAL DAYS AFTER THE RAIN EVENT HAS ENDED. THE SNOWSTORM EVENT FOR LATE THURSDAY NIGHT INTO FRIDAY REMAINS A REAL POSSIBILITY. WE WILL CONTINUE TO MONITOR THIS EVENT FOR POSSIBLE HEADLINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO EARLY TUESDAY MORNING. LMZ844>849-081100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 548 AM EST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. ANY STORM MAY HAVE GUSTY WINDS AND HIGH WAVES. LOCALLY HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS MAY RESULT IN LOW VISIBILITIES BESIDE THE THREAT FOR CLOUD TO WATER LIGHTNING FROM THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WEST WINDS TO 30 KNOTS TUESDAY NIGHT WILL RESULT IN 5 TO 8 FOOT WAVES. THOSE ARE HAZARDOUS TO SMALL WATER CRAFT. THE WIND AND WAVES WILL SUBSIDE WEDNESDAY. LATE THURSDAY INTO FRIDAY ANOTHER STRONG WINTER STORM SYSTEM WILL BRING THE THREAT FOR STRONG WINDS...HIGH WAVES AND SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO EARLY TUESDAY MORNING. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 7:15 PM EST | Special Marine Warning | GRR | 2 hr | |
| Jan 7, 7:46 PM EST | Severe Thunderstorm Warning | GRR | Kent, Montcalm, Muskegon, Newaygo | 29 min |
| Jan 7, 8:12 PM EST | Severe Thunderstorm Warning | GRR | Isabella, Mecosta, Montcalm | 33 min |
| Jan 7, 8:14 PM EST | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo, Van Buren | 61 min |
| Jan 7, 8:29 PM EST | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Montcalm | 31 min |
| Jan 7, 8:38 PM EST | Tornado Warning | GRR | Gratiot, Isabella, Montcalm | 37 min |
| Jan 7, 9:03 PM EST | Special Weather Statement | GRR | Calhoun, Eaton | 57 min |
| Jan 7, 9:12 PM EST | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton | 37 min |
| Jan 7, 9:25 PM EST | Special Weather Statement | GRR | Clinton, Eaton | 50 min |
| Jan 7, 9:29 PM EST | Severe Thunderstorm Warning | GRR | Eaton, Ingham, Jackson | 61 min |
| Jan 8, 10:38 AM EST | River Flood Warning | GRR | Ingham | 3 days |
| Jan 8, 11:26 AM EST | River Flood Warning | GRR | Calhoun | 48 hr |
| Jan 8, 11:26 AM EST | River Flood Warning | GRR | Jackson | 10 hr |
| Jan 8, 11:26 AM EST | River Flood Warning | GRR | Eaton | 49 hr |
| Jan 8, 3:36 PM EST | River Flood Warning | GRR | Ingham | 47 hr |
| Jan 8, 4:39 PM EST | Wind Advisory | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 12 hr |
Nearby
Tornado Warnings in Michigan, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.